Finite homological dimension and primes associated to integrally closed ideals

Shiro Goto, Futoshi Hayasaka

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Let I be an integrally closed ideal in a commutative Noetherlan ring A. Then the local ring Ap is regular (resp. Gorenstein) for every p ∈ AssAA/I if the projective dimension of I is finite (resp. the Gorenstein dimension of I is finite and A satisfies Serre's condition (S1)).

Original languageEnglish
Pages (from-to)3159-3164
Number of pages6
JournalProceedings of the American Mathematical Society
Volume130
Issue number11
DOIs
Publication statusPublished - Nov 1 2002
Externally publishedYes

    Fingerprint

Keywords

  • Gorenstein dimension
  • Gorenstein local ring
  • Integrally closed ideal
  • m-full ideal
  • Projective dimension
  • Regular local ring

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this